Connect with others who understand.

sign up log in
Resources
About MyLeukemiaTeam

Connect with others who understand.

sign up log in
Resources
About MyLeukemiaTeam
Real members of MyLeukemiaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

PLEASE READ THIS QUESTION!!! Who Has/got A Terrible All Rash All Over Their Body!!

PLEASE READ THIS QUESTION!!! Who Has/got A Terrible All Rash All Over Their Body!!

My 1st phase of feeling bad with CML was bruises, not sleeping, really dizzy
The WORST!!! I got a rash on my arms, back, chest and upper legs. I can deal with not sleeping, being super dizzy, not being able to remember anything, not being able to eat etc. BUT, the rash has tormented me for 5 months. I'm pretty tough, and keep focused, but this is beyond description! I was put on steroids, but told I can't stay on them. I went to see a dermatologist 2 days ago and I have to get off steroids so… read more

A MyLeukemiaTeam Member said:

Do they feel like knots from the insude? Are they painful?

posted over 2 years ago
A MyLeukemiaTeam Member said:

Yikes! This sounds horrible. I am so sorry, I know this must be miserable. Have you tried an antihistamine? Perhaps you’re having seasonal allergies. The only reason I am suggesting that is last week I had vertigo after being outside and the doctor said it could be brought on by allergens. Try Benedryl- it won’t hurt you other than maybe make you sleepy which might give you some relief.
Keep us updated . Good luck.

posted over 2 years ago
A MyLeukemiaTeam Member said:

My diagnoses has changed from CML to CMML. Someone tell me the difference between the 2.

posted over 2 years ago
A MyLeukemiaTeam Member said:

One Imatinib side-effect can be a Herpes Zoster rash. My wife Joannie had one all over her body. Talk with your doctor ASAP and have it tested. Very uncomfortable and it can easily spread it is viral.

Three is an anti viral pill that can be taken Zovirex (also now a generic).

Good luck let me know how you are doing. Feel ferris to call or join one of our Zoom meetings.

posted about 2 months ago
A MyLeukemiaTeam Member said:

One of the side-effects of CML treatment can be Herpes Zoster viral outbreak. My wife has this as an ongoing periodic reoccurring issue. There is a drug called Zovirex (and a generic) to manage this viral condition.

Talk to your doctor and have them test for it. It can spread quickly and become very uncomfotable so take care with your towels and wash cloths.

Feel free to call Joannie or join one of our Zoom meetings.

posted about 2 months ago
Already a Member? Log in